RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2012, Volume 4, Issue 4, Pages 22–37 (Mi ufa165)  

The problem of numerical realization of integral operators of axisymmetric boundary value problems (algorithms without saturation)

V. N. Belykh

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: In the paper a fundamentally new, unsaturated, method of numerical implementation integral operators of $C^\infty$-smooth axisymmetric boundary value problems is described. The method allows one to take into account the specifics of the axisymmetric problems automatically. This specifics is an obstacle to any numerical methods with the principal term of error.
The method was extensively tested on the problem of precise evaluation of the Gauss integral of the theory of harmonic potential in high aspect ratio ellipsoids.

Keywords: unsaturated numerical method, Gauss integral, axisymmetric region, quadrature formula without saturation.

Full text: PDF file (582 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.642+532.582.33
Received: 22.09.2011

Citation: V. N. Belykh, “The problem of numerical realization of integral operators of axisymmetric boundary value problems (algorithms without saturation)”, Ufimsk. Mat. Zh., 4:4 (2012), 22–37

Citation in format AMSBIB
\Bibitem{Bel12}
\by V.~N.~Belykh
\paper The problem of numerical realization of integral operators of axisymmetric boundary value problems (algorithms without saturation)
\jour Ufimsk. Mat. Zh.
\yr 2012
\vol 4
\issue 4
\pages 22--37
\mathnet{http://mi.mathnet.ru/ufa165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3429929}


Linking options:
  • http://mi.mathnet.ru/eng/ufa165
  • http://mi.mathnet.ru/eng/ufa/v4/i4/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:181
    Full text:45
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019